Information Journal Paper
APA:
CopyPASHAPOUR, N., NIKIBAHKSH, A.A., & GOL MOHAMMADLOU, S.. (2007). URINARY TRACT INFECTION IN TERM NEONATES WITH PROLONGED JAUNDICE. UROLOGY JOURNAL, 4(2), 91-94. SID. https://sid.ir/paper/270775/en
Vancouver:
CopyPASHAPOUR N., NIKIBAHKSH A.A., GOL MOHAMMADLOU S.. URINARY TRACT INFECTION IN TERM NEONATES WITH PROLONGED JAUNDICE. UROLOGY JOURNAL[Internet]. 2007;4(2):91-94. Available from: https://sid.ir/paper/270775/en
IEEE:
CopyN. PASHAPOUR, A.A. NIKIBAHKSH, and S. GOL MOHAMMADLOU, “URINARY TRACT INFECTION IN TERM NEONATES WITH PROLONGED JAUNDICE,” UROLOGY JOURNAL, vol. 4, no. 2, pp. 91–94, 2007, [Online]. Available: https://sid.ir/paper/270775/en